# SDR VNAA2019090811101

- Difficulty date: September 8, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 36,930 hours, 36,653 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73664320
- Part serial: 1077
- Condition: Failed
- Location: Fuel System
- Part time: 22,818 hours, 22,479 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO DCA CREW RECEIVED FUEL IMBALANCE MESSAGES FOLLOWED QRH SAID NEEDED TO LAND WITH 20 DEGREES FLAPS, CREW DIVERTED TO IAD FOR THE LONGER RWY AND SAFETY. AN EMERGENCY WAS NOT DECLARED PAX WHERE NOTIFIED OF THE DIVERSION. DEFERRED FUEL QUANTITY INDICATING SYSTEM AND LEFT FUEL BOOST PUMP. SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED THE FUEL SYSTEM COMPUTER AND SYSTEM OPERATIONS CHECKED GOOD.
